# SDR AWXA200500917

- Difficulty date: July 11, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 654643099
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED LT INBOARD FORE FLAP LOWER SURFACE DELAMINATED, AT THE INBOARD TRACK ATTACHMENT.  MAINTENANCE REMOVED DAMAGED AREA ON THE LT INBOARD FORE FLAP LOWER SURFACE AND CLEANED AREA IAW BOEING 737-300 SRM 51-70-10.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 FIG 30.  INSTALLED, BONDED AND SEALED FABRICATED REPAIR PARTS TO THE LT INBOARD FORE FLAP LOWER SURFACE IAW BOEING 737-300 SRM 51-70-10-0 FIG 30.
